Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Delayed periods, drowsiness, nausea and headache - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
Doctor :   hi
User :   hello
Doctor :   how can i help u
Doctor :   please proceed with your query
User :   what could be the reason i am experiencing lightheadedness, sleeplessness, headaches, nausea....
User :   and 2 weeks late on my period.
User :   i already took a test but it was negative
Doctor :   ok
User :   is there something wrong with me?
Doctor :   wat test did yu do
User :   i dont have any idea the name
Doctor :   ok
Doctor :   wats your age
User :   25
Doctor :   is the headache one sided
User :   no
User :   all over
Doctor :   do yu have fever
User :   nope
Doctor :   cough
Doctor :   cold
User :   no
User :   and no
Doctor :   ok
Doctor :   nausea at time of headache
Doctor :   vomiting
User :   right now yes but not earlier today
User :   and no vomiting
Doctor :   body ache
Doctor :   high colored urine
Doctor :   hi are yu there
Doctor :   hi are yu there
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice.
Question is related to
Diseases and Conditions
,   ,   ,  
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor